# SDR USAA920071329

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 58,906 hours, 37,677 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-4 CHECK, DELAMINATION AT INBOARD AND OUTBOARD ENDS OF NR 2 SLAT.  REMOVED AND REPLACED NR 2 SLAT IAW US AIRWAYS JOB CARD J3-11-27300, STEP A-B.
